# SDR USAA010956

- Difficulty date: July 27, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N413US
- Make and model: Boeing 737401
- Aircraft serial: 23882
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 37,039 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SIDE CHORDS .5 INCH, BS 178 WL 207 LEFT AND RIGHT SIDE.  DAMAGE SECTION REMOVED, INSTALLED CHORD SPLICE REPAIR AND EXT SKIN STRAP PER EO 5300V157.  (M)
